Diarrhea( diarrhea) from vitamins

The causes of diarrhea are very diverse, including food poisoning, infections, food intolerance, drug overdose. Basically, diarrhea is considered a "disease of dirty hands," but sometimes ordinary preparations seem to cause diarrhea. It's about vitamins. Being the main treasure of medicine, they are at the same time one of the greatest mysteries of nature. At the same time, it is quite clear that any malfunctions in the human body are related to their lack or overabundance.

All vitamins can be divided into two groups:

  • soluble in water;
  • is a fat-soluble.

The need for such low-molecular organic compounds for the normal functioning of the human body is dictated by their property of activating metabolic processes, increasing the body's resistance to various infections, and improving the general condition of the body. For example, the lack of D leads to the development of rickets in children, and in adults - to osteoporosis. Without C, many life processes are impossible, it is present in the processes of fermentation and activation of hormones.

Vitamins are used not only to prevent the development of pathological processes, but also as an effective tool for treating diseases. However, apart from the undoubted benefits, their use can cause harm and provoke the development of diarrhea.

Organic compounds of group B, responsible for the normal functioning of the immune system, fighting infections with their excessive use lead to fatty liver, which in turn causes diarrhea. Long-term use of fat-soluble A and D causes a common poisoning of the body, accompanied by diarrhea. Another reason for diarrhea from vitamins is the use of an excessive amount of water-soluble substances that can cause allergies. However, overdose or use for a long period leads to hypervitaminosis, one of the signs of which is indigestion.

Exceeding the dosage of vitamins E, C uniquely contributes to the development of diarrhea. Another cause of diarrhea can be substances used in the composition of multivitamins, especially if they are used without restrictions. In general, the cause of diarrhea from vitamins is an overdose, prolonged use or taking them as part of drugs that are not suitable for this person.

  • Share